# SDR SWAA2022052510984

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 74,891 hours, 44,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LEFT SIDE MID CABIN DETACHED / [01] SECURED LENSE IAW AMM 33-51-01
